Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Unter- und Oberfunktionen und Differentialungleichungen zweiter Ordnung in normierten Räumen


Author: Roland Lemmert
Journal: Proc. Amer. Math. Soc. 70 (1978), 173-180
MSC: Primary 35B45; Secondary 34G20
DOI: https://doi.org/10.1090/S0002-9939-1978-0492069-1
MathSciNet review: 492069
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An invariance theorem for a cone in a normed linear space with respect to solutions of general elliptic inequalities is obtained, which includes and generalizes monotonicity theorems for systems of second order ordinary, parabolic and elliptic differential inequalities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B45, 34G20

Retrieve articles in all journals with MSC: 35B45, 34G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0492069-1
Article copyright: © Copyright 1978 American Mathematical Society